# SDR SIMA2011299008

- Difficulty date: October 23, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 2,089 hours, 1,325 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 4667 THE CREW REPORTED THE FLASHLIGHT IN THE COCKPIT WAS MISSING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED NEW FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
